# SDR SWAA012021

- Difficulty date: July 14, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 47,192 hours, 35,861 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND RH HORIZ STAB LOWER SKIN CRACKED AT REAR SPAR AT ELEV STA 83.                             REPAIRED SKIN PER BOEING S.B.
